MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Codes Computer Software Problem (1112); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report#: 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378-06, software version: 5.1.2.H3, h6) a software analysis was performed for this event.In summary, the complaint was confirmed and a software issue was identified.The screen was unresponsive during the import scan to an existing patient when the existing patient was not selected in the patient folder.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that they tried to start the case again today after the aborted scan & plan case on monday case (b)(4).However, after taking the spin for the scan & plan case, they tried to push the exam from the medtronic imaging system to the medtronic guidance system over ethernet.Since the patient attempted to be operated on monday, the patient's medical record number (mrn) from then already existed in the system.The system asked if they wanted to combine mrns, to which they said yes.However, the progress bar for the transfer was stuck at 0% for a few seconds before they halted that attempt.The exam was exported from the imaging system to a universal serial bus (usb) and tried to import it that way, but the progress bar for loading that exam was still stuck on 0%.They waited for about 4 minutes before they halted it and performed a software reboot.The software reboot required them to move the robot arm, and without a successful transfer of the exam from the imaging system, they would have to perform another spin of the patient to try transferring the image again.However, due to the previous failure from the case on monday and this issue, they aborted the use of the guidance system and resorted to continue the case using the non-medtronic imaging system.Navigation was additionally aborted.There was no reported impact to patient's outcome.Additional information was received.It was reported that there were no symptoms to the patient related to the complaint.There was a surgical delay to the case of 45 minutes.Additionally, it was clarified that medtronic navigation was used to place the screws after the event occurred.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23898907
Report Number3005075696-2025-00435
Device Sequence Number5029945
Product Code OLO
UDI-Device Identifier07290109184524
UDI-Public(01)07290109184524(11)200317
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age59 YR
Patient SexMale
Patient Weight95 KG